Solomongrundy

My Forum Comments

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • in reply to: Problems with generic adderall #110575

    Solomongrundy
    Participant

    I’m on the generic for teva doing 60 MG. I get super dizzy. I don’t know if the dizziness is due to taking too much or due to the manufacturer. It makes focusing hard as hell since frustration exacerbates the dizziness.

  • in reply to: Odd symptoms #108033

    Solomongrundy
    Participant

    Yup it used to help me with the day dreams but then with the anxiety it goes back to wandering. Dopamine helps stave off anxiety but you have to have that feeling of wellbeing before it starts staving it off. I work on meditating and clearing my head when I take a dose otherwise its a waste. If I can get a clear head I don’t get distracted nearly as much. It’s like my medicine actually works how it’s supposed to lol


  • Solomongrundy
    Participant

    I get these side effects all the time! I’m still trying to figure it out but I’ve had a bit of success. I also get super dizzy like motion sick when my thoughts start racing.

    1.i got one of those rice bags to heat in the microwave. I use it a lot! I’ll lay down with it and read/sudoku/focus on breathing or possibly sleep.

    2. I try to do yoga everyday. It’s low key and easier to find motivation to do over going to the gym. Your body needs the circulation. It helps with both fatigue and muscle tension. Its more of an overtime thing but it also feels good in the moment.

    3. It always gets worse when I’m not drinking enough. Also electrolytes do me good and I have to try and not overeat.

    I hope this helps. It seems like the easiest thing for me since I also get fatigue everyday all day and those horrible splitting headaches. I wanna puke when it all hits me. Good luck!

Viewing 3 posts - 1 through 3 (of 3 total)